Doctor insights on:
Does Nexium Cause Weight Gain
It is possible: Fluoxetine is an ssri anti-depressant, anti-anxiety medication that can cause weight changes as a possible side effect. In most of my patients, weight changes have been minor. However, some patients report larger weight changes, including more significant weight gain or weight loss. If you are gaining weight and concerned about it, talk to your doctor. ...Read more
Promethazine or: Phenergan is an anti-histamine which is used to treat allergies, motion sickness, nausea, vomiting, control of pain. Its most common side effects are drowsiness, dizziness, constipation, dry mouth and blurred vision. But weight gain is not uncommonly reported...the drug may interact with appetite suppression mechanisms. Extra care should be taken to carefully monitor food intake/increase activity ...Read more
Yes: Like many oral contraceptives, Apri can cause increased weight and appetite. Discuss with pcp/gyn whether a different oc might have less effect on weight. Watch caloric intake. Drink water before meal to reach satiety more quickly. Exercise 20-30 minutes daily to counter added weight. ...Read moreSee 1 more doctor answer
Sometimes it does: Constipation by itself can increase one's weight by the amount of poop (stool) that is staying inside the intestines. Hormonal imbalances, such as low thyroid hormone, can cause both constipation and weight gain. If one tries to treat constipation by eating more fruits or drinking more juice, the large amount of fruit sugar will lead to weight gain. Persistent constipation needs a doctor's exam. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Can nexium cause weight gain?
- Nexium side effects weight gain
- Nexium weight gain side effects
- Ask a doctor a question free online
- Does nexium cause sclera?
- Does temazepam cause weight gain?
- Does clomid cause weight gain?
- Does silenor cause weight gain?
- Talk to a pharmacologist online for free